Alert archive / New Mexico / Wind Advisories in 2007
Wind Advisory 4, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Feb 28, 2007, 4:43 AM MST. It took effect at Feb 28, 2007, 10:00 AM MST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2007, 4:43 AM MST (11:43 UTC)
- In effect from
- Feb 28, 2007, 10:00 AM MST
- Expired
- Feb 28, 2007, 8:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 281143 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 443 AM MST WED FEB 28 2007 ...STRONG GUSTY WINDS TODAY FOR MUCH OF NORTHERN AND CENTRAL NEW MEXICO... .CONTINUED RAPID WEST TO EAST FLOW ALOFT WILL BRING STRONG GUSTY WINDS TO MUCH OF THE STATE ESPECIALLY OVER SOUTHERN AND EASTERN NEW MEXICO THIS MORNING THROUGH EARLY EVENING. NMZ005>007-010>021-026-281900- /O.UPG.KABQ.HW.A.0001.070228T1700Z-070301T0100Z/ /O.NEW.KABQ.HW.W.0002.070228T1700Z-070301T0300Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...GLENWOOD...SOCORRO...CARRIZOZO...RUIDOSO... FORT SUMNER...ROSWELL...PORTALES...CLOVIS 443 AM MST WED FEB 28 2007 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. EXPECT STRONG GUSTY WINDS WITH SPEEDS OF 35 TO 45 MPH AND GUSTS OF 60 TO 65 MPH. THE STRONG WINDS WILL CREATE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST AND STRONG CROSS WINDS ALONG NORTH SOUTH ORIENTED ROADS. THE WINDS WILL SLOWLY DECREASE THROUGH THE MIDDLE OF THE EVENING ALTHOUGH GUSTS TO 35 MPH ARE POSSIBLE THROUGH MIDNIGHT. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ003-008-009-281900- /O.NEW.KABQ.WI.Y.0004.070228T1700Z-070301T0300Z/ UPPER RIO GRANDE VALLEY-WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- INCLUDING THE CITIES OF...ESPANOLA...GALLUP/GRANTS...ALBUQUERQUE 443 AM MST WED FEB 28 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING. EXPECT STRONG WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH TODAY. WIND SPEEDS WILL DECREASE SLOWLY THIS EVENING OVERNIGHT. THE STRONG WINDS WILL CREATE AREAS OF REDUCED VISIBILITIES DUE TO BLOWING DUST AND STRONG CROSS WINDS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 23
2 follow-up statements
000 WWUS75 KABQ 281817 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1117 AM MST WED FEB 28 2007 ...STRONG GUSTY WINDS TODAY FOR MUCH OF SOUTHERN AND EASTERN NEW MEXICO... .STRONG WEST TO EAST FLOW ALOFT WILL CONTINUE BRINGING STRONG GUSTY WINDS TO THE SOUTHERN AND EASTERN SECTIONS OF THE STATE THROUGH THE EARLY EVENING. NMZ005>007-010>021-026-010300- /O.CON.KABQ.HW.W.0002.000000T0000Z-070301T0300Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...GLENWOOD...SOCORRO...CARRIZOZO...RUIDOSO... FORT SUMNER...ROSWELL...PORTALES...CLOVIS 1117 AM MST WED FEB 28 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. EXPECT STRONG GUSTY WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 TO 65 MPH. THE STRONG WINDS WILL CREATE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST AND STRONG CROSS WINDS ALONG NORTH SOUTH ORIENTED ROADS. THE WINDS WILL SLOWLY DECREASE THROUGH THE MIDDLE OF THE EVENING ALTHOUGH GUSTS TO 35 MPH ARE POSSIBLE THROUGH MIDNIGHT. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ003-008-009-010300- /O.CON.KABQ.WI.Y.0004.000000T0000Z-070301T0300Z/ UPPER RIO GRANDE VALLEY-WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- INCLUDING THE CITIES OF...ESPANOLA...GALLUP/GRANTS...ALBUQUERQUE 1117 AM MST WED FEB 28 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. EXPECT STRONG GUSTY WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 TO 55 MPH. THE STRONG WINDS WILL CREATE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST AND STRONG CROSS WINDS ALONG NORTH SOUTH ORIENTED ROADS. THE WINDS WILL SLOWLY DECREASE THROUGH THE MIDDLE OF THE EVENING. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 16
000 WWUS75 KABQ 010241 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 741 PM MST WED FEB 28 2007 NMZ005>007-010>021-026-010345- /O.EXP.KABQ.HW.W.0002.000000T0000Z-070301T0300Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...GLENWOOD...SOCORRO...CARRIZOZO...RUIDOSO... FORT SUMNER...ROSWELL...PORTALES...CLOVIS 741 PM MST WED FEB 28 2007 ...HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING... THE HIGH WIND WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR MUCH OF THE CENTRAL MOUNTAIN CHAIN...EASTERN PLAINS...LOWER RIO GRANDE VALLEY AND SOUTHWEST MOUNTAINS. WHILE WINDS HAVE DIMINISHED BELOW WARNING CRITERIA...NORTHWEST WINDS SUSTAINED AT 20 TO 35 MPH...WITH OCCASIONAL GUSTS TO 40 OR 45 MPH REMAIN POSSIBLE FOR THE REST OF THE EVENING BEFORE SLOWLY SUBSIDING. THESE STRONGER WINDS ARE MOST LIKELY TO OCCUR ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN...MAINLY IN TORRANCE AND LINCOLN COUNTIES...AS WELL AS OVER PORTIONS OF THE EAST CENTRAL AND SOUTHEAST PLAINS. MOTORISTS SHOULD REMAIN ALERT FOR LOCALIZED AREAS OF REDUCED VISIBILITIES IN BLOWING DUST...AS WELL AS SUDDEN CROSS WINDS...OVER CENTRAL AND EASTERN NEW MEXICO THIS EVENING. $$ NMZ003-008-009-010345- /O.EXP.KABQ.WI.Y.0004.000000T0000Z-070301T0300Z/ UPPER RIO GRANDE VALLEY-WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- INCLUDING THE CITIES OF...ESPANOLA...GALLUP/GRANTS...ALBUQUERQUE 741 PM MST WED FEB 28 2007 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING FOR THE WEST CENTRAL MOUNTAINS AND UPPER AND MIDDLE RIO GRANDE VALLEY. WHILE WINDS HAVE DIMINISHED TO BELOW ADVISORY CRITERIA...A FEW NORTHWEST WIND GUSTS TO AROUND 35 MPH CAN BE EXPECTED FOR THE REST OF THE EVENING. $$ 99
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Feb 28, 3:00 AM MST, 1 hour 43 minutes earlier.
Area forecast discussion, Feb 28, 3:00 AM MST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MST WED FEB 28 2007 .DISCUSSION... STRONG GUSTY WINDS TODAY FOR NEW MEXICO COMBINED WITH SNOW FOR THE NORTHWEST AND NORTHERN MTNS ALONG THE CO BORDER. CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF CENTRAL AND EASTERN NEW MEXICO. SMALL SHORTWAVE MOVING OVER NM HAS BROUGHT UPPER LVL PAC MOISTURE OVER THE STATE AND AN INCREASE TO THE CLOUD COVER. ASSOCIATED 140 TO 150 KTS 250 MB JET HAS ALSO NOSED INTO CENTRAL NM OVERNIGHT. STRONGER WINDS ALOFT POISED NEAR SOUTHERN CA STILL TO ENTER THE STATE LATER TODAY AS THE MAIN TROF AXIS DIGS OVER THE GREAT BASIN AND SLIDES EAST. THE TROF SHOULD SHIFT THE JET AND STRONGEST WINDS SLIGHTLY SOUTH OVER THE WEST AND CENTRAL PORTION OF THE STATE. A HIGH WIND WARNING IS WARRANTED FOR THE GILA AND SOUTHERN PART OF THE MIDDLE RIO GRANDE VALLEY AND FROM THE EASTERN SLOPES OF THE CENTRAL MTN CHAIN OVER THE EASTERN PLAINS. THE FAR NORTHEAST PLAINS MAY BE ON THE LOW SIDE OF HIGH WIND CRITERIA...THAT SAID WILL STILL INCLUDE THEM IN THE WARNING. EVEN WITH THE SOUTHERLY SHIFT IN THE STRONGEST WINDS ALOFT SPEEDS OVER THE WESTERN...NORTHWESTERN AND NORTHERN MTNS ALONG WITH THE MIDDLE AND UPPER RIO GRANDE VALLEY SHOULD REACH ADVISORY CRITERIA TODAY. THEREFORE WILL ISSUE A WIND ADV FOR THE RIO GRANDE VALLEY AND WESTERN MTNS. SNOW SHOWERS WILL MAINLY PRODUCE ACCUMULATING SNOW OVER THE NORTHWEST AND NORTHERN MOUNTAINS. MORE SPECIFICALLY THE SAN JUANS MAY SEE ISOLD ACCUMS OF 2 TO 4 WITH UP TO 5 INCHES AND LOCALLY HIGHER AMOUNTS AT THE HIGHEST ELEVATIONS ESPECIALLY ALONG THE CO BORDER. FOR THE NORTHWEST MTN ZONE WINDS WILL BE THE MAIN FEATURE IN THE SOUTHERN PART OF THE ZONE WITH THE COMBINATION OF WIND...SNOW AND BLOWING SNOW FOR THE NORTHERN PORTION OF THE ZONE. THE SAME TRAIN OF THOUGHT FOR THE NORTHERN MTNS. WITH THE COMBINATION OF WIND...THEN SNOW AND BLOWING SNOW WILL ISSUE A WINTER WEATHER ADV FOR THE NORTHWEST AND NORTHERN MTNS. THE NORTHWEST PLATEAU WILL ALSO HAVE WINDY CONDITIONS AND SHOWERS ALONG THE NORTHERN TIER BUT VALUES ARE MARGINAL FOR ISSUING ADVISORY AT THIS TIME. HIGH WINDS AND LIMITED MOISTURE WILL RESULT IN FIRE WEATHER CONCERNS AND HAS PROMPTED A RED FLAG WARNING FOR THE MIDDLE RIO GRANDE VALLEY...EAST CENTRAL HIGHLANDS AND PLAINS AND NORTHEAST PLAINS. COLD FRONT IS POISED TO ENTER NORTHWEST NM LATER THIS MORNING...HIGH TEMPS WILL BE REACHED EARLY RATHER THAN LATER FOR THIS REGION. BUMPED VALUES UP SLIGHTLY FOR THIS AREA AS LOWS LOOK SLIGHTLY WARMER THAN PREVIOUSLY THOUGHT DUE TO CLOUD COVER. TEMPS WILL MODERATE LATE MORNING AND EARLY AFTERNOON BEFORE SLOWLY DECREASING THRU THE REST OF THE AFTERNOON AND EVENING. COOLING TREND WILL CONTINUE THRU THURSDAY. THE GFS IS MORE PROGRESSIVE WITH THE SYSTEM THAN PREVIOUS RUNS AND NOW DOES NOT BRING ADDITIONAL DISTURBANCES DOWN THE BACK SIDE WHICH WOULD HAVE FLATTEN THE TROF. ALSO...THE LAST PUSH LATE FRI INTO SAT IS FARTHER EAST. FORECAST WILL START TO SLOWLY TREND TOWARD THIS NEW SOLUTION BUT NOT COMPLETELY JUMP ON THE BAND WAGON UNTIL SEE ADDITIONAL MODEL RUNS. A RIDGE OF HIGH PRESSURE WILL TRACK OVERHEAD FOR THE MIDDLE OF THE WEEKEND AND THEN FLATTEN INTO MORE ZONAL FLOW ALOFT. TEMPS WILL STAY ON THE COOLER SIDE FRI AND THEN WARM DURING THE WEEKEND. EVEN WITH SMALL DISTURBANCES MOVING THROUGH THE FLOW OVER NM MOISTURE SHOULD BE LIMITED TO INCREASING CLOUD COVER SLIGHTLY AND PRECLUDE PRECIPITATION. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 44 21 43 18 / 50 30 5 0 GALLUP.......................... 40 14 39 9 / 30 20 5 0 GRANTS.......................... 45 14 42 10 / 20 10 5 0 GLENWOOD........................ 56 21 52 23 / 5 10 0 0 CHAMA........................... 36 1 29 -12 / 60 40 40 10 LOS ALAMOS...................... 43 20 35 12 / 30 20 20 0 RED RIVER....................... 32 6 25 2 / 40 30 20 5 TAOS............................ 42 13 34 9 / 30 30 10 0 SANTA FE........................ 45 20 36 12 / 20 20 5 0 SANTA FE AIRPORT................ 47 22 39 17 / 20 10 5 0 ESPANOLA........................ 47 24 39 17 / 20 20 5 0 ALBUQUERQUE HEIGHTS............. 54 26 48 24 / 10 10 5 0 ALBUQUERQUE VALLEY.............. 55 27 49 25 / 10 10 5 0 ALBUQUERQUE FOOTHILLS........... 51 23 45 22 / 10 10 5 0 ALBUQUERQUE WEST MESA........... 52 26 47 25 / 10 10 5 0 SOCORRO......................... 64 28 55 26 / 5 0 0 0 SANDIA PARK/CEDAR CREST......... 42 18 38 16 / 20 20 5 0 MORIARTY/ESTANCIA............... 50 21 42 21 / 10 5 5 0 CARRIZOZO....................... 59 26 52 23 / 0 0 0 0 RUIDOSO......................... 50 26 45 25 / 0 0 0 0 RATON........................... 49 15 40 10 / 10 20 5 0 LAS VEGAS....................... 47 18 41 12 / 10 20 10 0 ROY............................. 51 20 42 19 / 5 20 5 0 CLAYTON......................... 56 20 45 18 / 0 30 5 0 SANTA ROSA...................... 62 30 53 25 / 5 10 0 0 TUCUMCARI....................... 65 28 53 23 / 0 10 0 0 FORT SUMNER..................... 67 32 56 27 / 0 5 0 0 CLOVIS.......................... 68 29 56 26 / 0 5 0 0 PORTALES........................ 70 27 57 25 / 0 5 0 0 ROSWELL......................... 72 32 60 31 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM MST THIS MORNING THROUGH THIS EVENING FOR THE FOLLOWING ZONES...NMZ104-106>108. WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING FOR THE FOLLOWING ZONES...NMZ003-008-009. WINTER WEATHER ADVISORY FROM 10 AM THIS MORNING TO 5 AM MST THURSDAY FOR THE FOLLOWING ZONES...NMZ002-004. HIGH WIND WARNING FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING FOR THE FOLLOWING ZONES...NMZ005>007-010>021-026. && 23
Hazardous weather outlook, Feb 27, 5:45 AM MST, 22 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 545 AM MST TUE FEB 27 2007 NMZ001>021-026-281300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 545 AM MST TUE FEB 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT WINDS ADVISORY IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS AFTERNOON FOR THE WESTERN AND NORTHWESTERN MOUNTAINS...GILA REGION AND FROM THE CENTRAL MOUNTAIN CHAIN TO THE EAST CENTRAL AND NORTHEAST PLAINS. WEST WINDS WILL INCREASE BECOMING 25 TO 35 MPH WITH GUSTS TO 50 MPH. A RED FLAG WARNING IS IN EFFECT TODAY FROM 11 AM TO 6 PM FOR THE EASTERN HIGHLANDS AND PLAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A HIGH WIND WATCH HAS BEEN ISSUED FOR WEDNESDAY FOR THE GILA REGION...LOWER RIO GRANDE VALLEY AND FROM THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN TO THE EASTERN PLAINS. EXPECT WIND SPEEDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH. STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FOR WEDNESDAY FROM THE MIDDLE RIO GRANDE VALLEY TO THE EAST CENTRAL PLAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 23
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 4:43 AM MST | High Wind Warning | ABQ | 15 hr | |
| Feb 28, 4:56 AM MST | Winter Weather Advisory | ABQ | 24 hr | |
| Feb 28, 5:33 AM MST | Red Flag Warning | ABQ | Bernalillo, Harding, Sandoval, San Miguel, Socorro, Union and 1 more | 14 hr |
| Feb 28, 3:04 PM MST | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 14 hr |
Nearby
Wind Advisories in New Mexico, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.